About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 705601, 8 pages
http://dx.doi.org/10.1155/2013/705601
Research Article

Bifurcation and Chaotic Behavior of a Discrete-Time SIS Model

Department of Mathematics and Sciences, Hebei Institute of Architecture and Civil Engineering, Zhangjiakou, Hebei 075000, China

Received 5 January 2013; Accepted 8 April 2013

Academic Editor: Qingdu Li

Copyright © 2013 Junhong Li and Ning Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junhong Li and Ning Cui, “Bifurcation and Chaotic Behavior of a Discrete-Time SIS Model,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 705601, 8 pages, 2013. doi:10.1155/2013/705601